Invariant subspaces with given properties
Doklady Akademii Nauk, Tome 345 (1995) no. 4, pp. 445-447
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_4_a2,
author = {P. B. Gusyatnikov},
title = {Invariant subspaces with given properties},
journal = {Doklady Akademii Nauk},
pages = {445--447},
year = {1995},
volume = {345},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_4_a2/}
}
P. B. Gusyatnikov. Invariant subspaces with given properties. Doklady Akademii Nauk, Tome 345 (1995) no. 4, pp. 445-447. http://geodesic.mathdoc.fr/item/DAN_1995_345_4_a2/